Cortisone injection harmful side effects to body systems

Patient

Q: I have been having epidural cortisone injections every two weeks for four months and wonder if that is way too much cortisone in my body and that I am experiencing the side effects of thin, bruising skin, hot and cold flashes, chronic fatigue and cuts that take a long time to heal.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Chronic lower back pain a right shoulder stuffiness

Q: I had an MRI for some back problems but it came back with this: "Small 1.3 cm lesion in the prepontine cistern, ...

Q: Recent MRI was given to me without results. I have to wait until later in the week to get them.

Q: 23 y.o. female had lower right back pain for about 1 year following a burning pain from bending over (I thought it wa...

Q: Hello, I'm Adriana, I just received MRI results of my brain, I'm 40 yrs old, suffer from migraines, tension headaches...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews